Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 42, NWS Jackson, MS

June 27, 2015Sharkey County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 27, 2015, 3:22 AM CDT for Sharkey County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2015, 3:22 AM CDT (08:22 UTC)
Expired
Jun 27, 2015, 6:15 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 97 km from the middle of the area, began a volume at 08:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 8.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
832 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WGUS54 KJAN 270822
FFWJAN
MSC125-271115-
/O.NEW.KJAN.FF.W.0042.150627T0822Z-150627T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
322 AM CDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 615 AM CDT
    
* AT 321 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ROLLING FORK AND CARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3285 9095 3286 9094 3292 9092 3294 9066
      3291 9066 3284 9076 3282 9076 3281 9074
      3282 9073 3281 9069 3280 9072 3277 9069
      3275 9070 3276 9073 3274 9074 3275 9096
      3282 9097

$$

DL
2 follow-up statements
124 
WGUS74 KJAN 270921
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
421 AM CDT SAT JUN 27 2015

MSC125-271115-
/O.CON.KJAN.FF.W.0042.000000T0000Z-150627T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHARKEY MS-
421 AM CDT SAT JUN 27 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
CENTRAL SHARKEY COUNTY...

AT 419 AM CDT...DOPPLER RADAR INDICATED THREE TO FIVE INCHES OF RAIN 
HAVE FALLEN ACROSS THE WARNED AREA. FLASH FLOODING IS LIKELY 
ONGOING. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ROLLING FORK AND CARY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3285 9095 3286 9094 3292 9092 3294 9066
      3291 9066 3284 9076 3282 9076 3281 9074
      3282 9073 3281 9069 3280 9072 3277 9069
      3275 9070 3276 9073 3274 9074 3275 9096
      3282 9097

$$

DL
254 
WGUS74 KJAN 271017
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
517 AM CDT SAT JUN 27 2015

MSC125-271027-
/O.CAN.KJAN.FF.W.0042.000000T0000Z-150627T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHARKEY MS-
517 AM CDT SAT JUN 27 2015

...THE FLASH FLOOD WARNING FOR CENTRAL SHARKEY COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3285 9095 3286 9094 3292 9092 3294 9066
      3291 9066 3284 9076 3282 9076 3281 9074
      3282 9073 3281 9069 3280 9072 3277 9069
      3275 9070 3276 9073 3274 9074 3275 9096
      3282 9097

$$

DL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 8:26 PM CDT, 6 hours 56 minutes earlier.

Area forecast discussion, Jun 26, 8:26 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CDT FRI JUN 26 2015

.UPDATE...MOST DIURNAL STORM ACTIVITY IS GONE SO HAVE UPDATED TO HAVE
ONLY A SLIGHT CHANCE OF RAIN THIS EVENING. LATER TONIGHT ESPECIALLY
NORTH OF INTERSTATE 20...ADDITIONAL SCATTERED STORMS WILL MOVE INTO
THE FORECAST AREA FROM THE NORTH. CURRENTLY THE ACTIVITY OVER CENTRAL
ARKANSAS APPEARS TO BE WEAKENING AND THE STORMS ARE WELL BEHIND AN
OUTFLOW BOUNDARY. WILL CONTINUE WITH THE LIMITED RISK OF SEVERE
STORMS IN THE GREENVILLE REGION IN THE HAZARDOUS WEATHER
OUTLOOK...BUT IF WEAKENING TRENDS CONTINUE...WE MAY BE ABLE TO DROP
THAT LATER THIS EVENING.

NO ADDITIONAL CHANGES TO THE FORECAST ARE PLANNED. /SW/

&&

AVIATION...AFTERNOON STORM ACTIVITY HAS DISSIPATED THIS EVENING
AROUND THE TAF SITES. ADDITIONAL STORMS ASSOCIATED WITH THE FRONT
WILL MOVE SOUTHEAST INTO THE AREA TONIGHT AND SATURDAY CAUSING LOCAL
CATEGORY RESTRICTIONS. THERE MAY ALSO BE SOME MVFR CIGS BETWEEN 09Z
AND 15Z. /SW/

&&

.PREV DISCUSSION... /ISSUED 405 PM CDT FRI JUN 26 2015/

DISCUSSION...THERES A BIT MORE CONVECTION ONGOING THIS AFTERNOON
THAN WE SAW YESTERDAY AFTERNOON ACROSS THE AREA. AS WAS EXPECTED PER
THE MORNING LOCAL MICROBURST ANALYSIS...THIS ACTIVITY REMAINS
SUBSEVERE BUT CAN BRING SOME VERY HEAVY DOWNPOURS AND FREQUENT
LIGHTNING. THIS ACTIVITY IS MOVING FROM WEST TO EAST. ALL OF THIS
COMES AS AN UPPER TROUGH IS NOW LOCATED ACROSS THE REGION AND
TEMPERATURES HAVE BEEN ABLE TO WARM INTO THE LOWER 90S. FURTHER
NORTH...A COLD FRONT SITS ACROSS THE MID-MISSISSIPPI VALLEY REGION
AND THIS IS POISED TO DROP SOUTH INTO OUR REGION LATER TONIGHT
THROUGH TOMORROW. THIS WILL BRING SOME MORE SHOWERS AND STORMS TO THE
REGION. THE NORTHERN PORTION...MAINLY THE DELTA...COULD SEE A FEW
STRONG TO SEVERE STORMS AS IT ENTERS THE ARKLAMISS LATER THIS EVENING
INTO THE LATTER PORTIONS OF TONIGHT AS THE FRONT DROPS SOUTH AND
THERE REMAINS ENOUGH INSTABILITY AND LAPSE RATES IN THE AREA. HI-RES
MODEL GUIDANCE SHOWS A FEW ROBUST CELLS DROPPING INTO OUR REGION
BEFORE WEAKENING. WILL KEEP A LIMITED RISK FOR SOME LOCATIONS IN THE
DELTA THROUGH THE EVENING AS THE FRONT MOVES IN.

THE FRONT WILL CONTINUE TO TREK SOUTH THROUGH TONIGHT INTO SATURDAY.
IT IS NOT OUT OF THE REALM OF POSSIBILITY FOR A STORM TO GET STRONG
OR MAYBE SEVERE ACROSS THE SOUTHERN PORTIONS OF MY CWA AS THE FORCING
INTERACTS WITH SOME DAYTIME HEATING. HOWEVER...SHEAR AND LAPSE RATES
ARE RATHER POOR DOWN THERE FOR TOMORROW SO WILL NOT OUTLOOK ANYTHING
AT THIS TIME. THE OTHER STORY WITH THIS FRONTAL PASSAGE IS THE COOLER
AND DRIER AIR THAT WILL MOVE INTO THE REGION FOR SUNDAY. TEMPERATURES
SHOULD DROP INTO THE 80S WITH DRIER DEWPOINTS INTO THE 60S AND EVEN
SOME 50S GIVEN SUFFICIENT MIXING. SHOULD FEEL RATHER NICE FOR ANY
OUTDOOR PLACES GIVEN THAT IT IS LATE JUNE. THE FRONT WILL CLEAR THE
REGION BY SUNDAY AND CONDITIONS WILL CLEAR MAKING FOR A RATHER NICE
DAY. PLEASANT CONDITIONS WILL CONTINUE INTO MONDAY THOUGH SOME
CONVECTION SHOULD RETURN TO THE HIGHWAY 98/84 CORRIDOR DURING THE
AFTERNOON. EVEN OVERNIGHT LOWS WILL BE NICE AND SOME LOCATIONS WILL
DROP INTO THE 60S. /28/

LOW LEVEL FLOW WILL TURN BACK AROUND MONDAY AS A NEW JET STREAK/MID
LEVEL WAVE SWINGS INTO THE MIDWEST ON TUESDAY. THE BEST MID/UPPER
DYNAMICS ASSOCIATED WITH THIS FEATURE WILL STAY NORTH OF THE REGION,
BUT THE AIRMASS WILL MOISTEN AND CONVECTION (ESPECIALLY DIURNAL) WILL
BECOME MORE PERVASIVE TUESDAY INTO WEDNESDAY. THOUGH THE UPPER TROUGH
IS EXPECTED TO GRADUALLY LOSE MAGNITUDE THROUGH THE END OF THE WEEK,
MID LEVEL SHORTWAVES WILL CONTINUE TO PASS NEAR THE AREA, KEEPING
CONTINUED RAIN CHANCES ESPECIALLY FARTHER NORTH. /DL/

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  84  65  89 /  42  58   9   5
MERIDIAN      72  86  66  89 /  41  66  12   6
VICKSBURG     75  84  65  88 /  43  62   9   6
HATTIESBURG   74  88  68  90 /  19  68  44  12
NATCHEZ       73  85  67  86 /  21  67  41   3
GREENVILLE    74  85  65  88 /  62  40   7   4
GREENWOOD     74  83  65  86 /  60  43   7   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
317 PM CDT FRI JUN 26 2015

ARZ074-075-MSZ018-019-025>028-034-272030-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WASHINGTON-
317 PM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS AND PORTIONS OF NORTH CENTRAL MISSISSIPPI AND
NORTHWESTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS EVENING

THERE IS A LIMITED RISK OF SEVERE THUNDERSTORMS THIS EVENING...MAINLY
THROUGH MIDNIGHT...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THE
PRIMARY THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH...HAIL UP TO
THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ007>009-015-016-023>026-MSZ029>033-035>066-072>074-272030-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN-
CATAHOULA-TENSAS-CONCORDIA-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
317 PM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...
NORTHEAST MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 26, 9:58 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
958 PM CDT FRI JUN 26 2015

ARZ074-075-MSZ018-019-025-034-270345-
ASHLEY AR-CHICOT AR-LEFLORE MS-WASHINGTON MS-SUNFLOWER MS-BOLIVAR MS-
958 PM CDT FRI JUN 26 2015

...THUNDERSTORMS WILL AFFECT NORTHERN ASHLEY...NORTHERN
CHICOT...NORTHERN SUNFLOWER...BOLIVAR...NORTHWESTERN WASHINGTON AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 1100 PM CDT...

AT 954 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MONTICELLO TO NEAR
CLARKESDALE...AND MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
PARCHMAN AROUND 1010 PM CDT.
LAKE VILLAGE AROUND 1030 PM CDT.
MINTER CITY AROUND 1035 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3399 9045 3381 9045 3381 9018 3374 9031
      3370 9030 3369 9028 3372 9017 3312 9176
      3339 9179 3339 9146 3356 9145 3352 9125
      3360 9113 3369 9122 3367 9104 3377 9115
      3379 9099 3382 9105 3399 9065
TIME...MOT...LOC 0254Z 316DEG 29KT 3400 9059 3361 9145

EC
Special weather statement, Jun 27, 2:34 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
234 AM CDT SAT JUN 27 2015

MSZ040>042-270815-
YAZOO MS-ISSAQUENA MS-SHARKEY MS-
234 AM CDT SAT JUN 27 2015

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL AFFECT
PORTIONS OF ISSAQUENA, SHARKEY, AND YAZOO COUNTIES THROUGH 315 AM...

AT 233 AM CDT...METEOROLOGISTS WERE TRACKING A LINE OF THUNDERSTORMS
PRODUCING LOCALLY HEAVY RAINFALL ALONG A LINE EXTENDING FROM NEAR
MIDWAY TO NEAR LAKE PROVIDENCE.

LOCATIONS IMPACTED INCLUDE...
YAZOO CITY...ROLLING FORK...HOLLY BLUFF...MAYERSVILLE AND CARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3293 9116 3293 9113 3290 9115 3285 9112
      3289 9107 3293 9106 3294 9066 3292 9065
      3292 9045 3294 9045 3295 9017 3285 9017
      3277 9116 3282 9116 3286 9113 3289 9115
      3290 9117
TIME...MOT...LOC 0733Z 268DEG 45KT 3290 9024 3284 9111

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:04 PM CDTSpecial Weather StatementJANGrenada26 min
Jun 26, 9:07 PM CDTSpecial Weather StatementJANBolivar38 min
Jun 26, 9:58 PM CDTSpecial Weather StatementJANBolivar, Sunflower47 min
Jun 27, 2:34 AM CDTSpecial Weather StatementJANSharkey41 min
Jun 27, 2:22 PM CDTSpecial Weather StatementJANJefferson Davis38 min
Jun 27, 2:25 PM CDTSpecial Weather StatementJANLamar50 min
Jun 27, 2:37 PM CDTSpecial Weather StatementJANMarion38 min
Jun 27, 4:01 PM CDTSpecial Weather StatementJANClaiborne44 min
Jun 27, 6:32 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis43 min

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.